RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2018, Volume 10, Issue 1, Pages 3–13 (Mi ufa413)  

Some functional equations in Schwartz space and their applications

S. Baizaev, M. A. Rakhimova

Tajik State University of Law, Business and Politics, 17 micro-region, house 1, bld. 2, 735700, Khujand, Republic of Tajikistan

Abstract: In the paper we consider functional equations of form
$$ (B+r^{2}E)u(z)=0, $$
where $B$ is a constant complex $n\times n$ matrix, $E$ is the unit $n\times n$ matrix, $z$ is a complex variable, $r=|z|$, $u(z)$ is the sought generalized vector function. For this equation, we study the existence of non-trivial solutions and the manifold of all solutions in the functional space $D'=D'(\mathbb{C},\mathbb{C}^{n})$ of generalized vector function and in the space $S'=S'(\mathbb{C},\mathbb{C}^{n})$ of tempered distributions. We also study the existence of solutions growing at most polynomially at infinity.
Such study is motivated by the problem on finding the solutions in $S'$ for elliptic systems of first order elliptic equations. Here an important role is played by the statement on the structure of distributions supported in a circumference. This statement provides an explicit representation of distributions supported in a circumference and this representation consists of a linear combinations of Cartesian product of periodic distributions and $\delta$-function and its derivatives. The process of finding all solutions to this equation in the space $D'$ consists of three stages. At the first stage, by reducing the matrix to the normal Jordan form, we split this equation into one-dimensional equations. At the second stage we prove that if the matrix $B$ has non negative and zero eigenvalues, that is, $\sigma(B)\cap(-\infty,0]=\varnothing$, where $\sigma(B)$ is the spectrum of the matrix $B$, then in the space $D'$, this equation has only the trivial solution. At the third stage, in the case $\sigma(B)\cap(-\infty,0]\neq\varnothing,$ we find all solutions to this equation in the space $D'$. Subject to the eigenvalues of the matrix $B$, the set of all solutions to this equation in the space $D'$ is either zero or depends on finitely many arbitrary $2\pi$-periodic distributions of one variable and finitely many arbitrary constants. The number of these functions and constants depend on the order of the solution; the order is prescribed. As an application, we find solutions in the space $S'$, in particular, polynomially growing solutions to elliptic systems of partial differential equations and to overdetermined systems. The results obtained in the work can be employed in studying the problems on solutions defined on the entire complex plane or a half-plane and in studying more general linear multi-dimensional elliptic systems and overdetermined systems of partial differential equations.

Keywords: functional equations, Schwarz spaces, distributions supported in a circumference.

Full text: PDF file (413 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2018, 10:1, 3–13 (PDF, 380 kB); https://doi.org/10.13108/2018-10-1-3

Bibliographic databases:

UDC: 517.95
MSC: 35D05, 39B32
Received: 12.12.2016

Citation: S. Baizaev, M. A. Rakhimova, “Some functional equations in Schwartz space and their applications”, Ufimsk. Mat. Zh., 10:1 (2018), 3–13; Ufa Math. J., 10:1 (2018), 3–13

Citation in format AMSBIB
\Bibitem{BaiRak18}
\by S.~Baizaev, M.~A.~Rakhimova
\paper Some functional equations in Schwartz space and their applications
\jour Ufimsk. Mat. Zh.
\yr 2018
\vol 10
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/ufa413}
\elib{http://elibrary.ru/item.asp?id=32705549}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 1
\pages 3--13
\crossref{https://doi.org/10.13108/2018-10-1-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432413800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044315954}


Linking options:
  • http://mi.mathnet.ru/eng/ufa413
  • http://mi.mathnet.ru/eng/ufa/v10/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:89
    Full text:41
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019